SARAJEVO JOURNAL OF MATHEMATICS


ISSN 1840-0655   (Printed edition)

ISSN 2233-1964   (Online edition)



Editors in Chief
Harry I. Miller, Foreign member of Academy of Sciences and Arts of Bosnia and Herzegovina
International University of Sarajevo, Academy of Sciences and Arts of Bosnia and Herzegovina
Mirjana Vuković, Corresponding member of Academy of Sciences and Arts of Bosnia and Herzegovina
Academy of Sciences and Arts of Bosnia and Herzegovina


Sarajevo Journal of Mathematics publishes original papers in all fields of mathematics that contain new, substantial and significant results, with complete proofs and of interest for a large number of mathematicians. The journal does not consider papers of expository nature and papers of polemical or methodical interest. Papers are published in English, French and German language. The journal is published in two issues yearly.

This journal is published and edited by the Department of Natural Sciences and Mathematics, Academy of Sciences and Arts of Bosnia and Herzegovina.

Sarajevo Journal of Mathematics is a continuation of the earlier publication Radovi Matematički, which was founded in 1985 and whose last issue was Vol.13, No.1 in 2004. 

The journal is reviewed, cover-to-cover, by Mathematical Reviews and Zentralblatt MATH.


SARAJEVO JOURNAL OF MATHEMATICS
Akademija nauka i umjetnosti BiH
Bistrik 7, 71 000 Sarajevo, BiH  

Telephone: + 387 33 560700 Fax: + 387 33 560703
e-Mail: radovi_mat@hotmail.com    
© Copyright 2015 Department of Natural Sciences and Mathematics, Academy of Sciences and Arts of Bosnia and Herzegovina (ANUBIH).

The full text of articles published in this journal can be used free of charge for personal and educational purposes while respecting authors and publishers copyrights. For commercial purposes no part of this journal may be reproduced without the written permission of the publisher.